MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y762H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.Attempts are being made to receive a device for evaluation.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Events were submitted 2210968-2020-05304, 2210968-2020-05305, 2210968-2020-05307.
 
Event or Problem Description
It was reported that an animal underwent an animal surgery in 2020 and the suture was used.During the procedure, the needle came off of the suture mid stitch.

Brand Name
MCRYL VIO 36IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10276481
Report Number2210968-2020-05306
Device Sequence Number2233949
Product Code GAN
UDI-Device Identifier10705031059573
UDI-Public10705031059573
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberY762H
Device Catalogue NumberY762H
Device Lot NumberQAMJEP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1